Thanks for this question.
I'm very sorry about this.
I would consider adding something that targets post prandial sugars. Or reducing the glicazide and using something that targets post prandial sugars.
I have found that a little used drug called acarbose can do this quite well.
Acarbose is very simple. It inhibits the absorption of most or all of the sugar you eat.
Many doctors don't use it but please ask about it Sybil. It works very well for this exact issue.
let me know if you have other questions.
if done for now, please leave a positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using justanswer.com
you're welcome :)
glad to help
please don't forget a positive rating. I appreciate it